# SDR SWAA2019080535663

- Difficulty date: July 31, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Cracked
- Location: Bs 887-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241ADF OUTBOARD AFT CORNER CRACKED, BETWEEN BS. 887 TO BS. 1016.   REPAIRED FLOOR BOARD 241 IAW SRM.
